Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 20, 2012, 12:02 AM CDT for Montague County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2012, 12:02 AM CDT (05:02 UTC)
- Expired
- Apr 20, 2012, 12:40 AM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:11 AM CDT | HAIL 0.88 | 5 N Bowie, TX | NICKEL SIZE HAIL 5 MILES NORTH OF BOWIE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -692 J/kg
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684 WUUS54 KFWD 200502 SVRFWD TXC337-200600- /O.NEW.KFWD.SV.W.0092.120420T0502Z-120420T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1202 AM CDT FRI APR 20 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONTAGUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 100 AM CDT * AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES WEST OF BOWIE...MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTAGUE AROUND 1215 AM... ST. JO AROUND 1230 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3351 9749 3347 9794 3365 9799 3389 9748 TIME...MOT...LOC 0502Z 252DEG 38KT 3359 9785 $$
3 follow-up statements
332 WWUS54 KFWD 200518 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1218 AM CDT FRI APR 20 2012 TXC337-200600- /O.CON.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/ MONTAGUE TX- 1218 AM CDT FRI APR 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN MONTAGUE COUNTY... AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MONTAGUE...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ST. JO AROUND 1230 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3389 9748 3354 9749 3353 9782 3372 9780 TIME...MOT...LOC 0518Z 252DEG 38KT 3364 9766 $$ 92
919
WWUS54 KFWD 200529
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT FRI APR 20 2012
TXC337-200600-
/O.CON.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/
MONTAGUE TX-
1229 AM CDT FRI APR 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL MONTAGUE COUNTY...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF ST. JO...MOVING EAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
3 MILES SOUTH OF ST. JO AROUND 1235 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3377 9749 3376 9748 3354 9749 3354 9750
3356 9770 3372 9764
TIME...MOT...LOC 0529Z 257DEG 34KT 3362 9757
$$
92042
WWUS54 KFWD 200540
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 AM CDT FRI APR 20 2012
TXC337-200550-
/O.CAN.KFWD.SV.W.0092.000000T0000Z-120420T0600Z/
MONTAGUE TX-
1240 AM CDT FRI APR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTAGUE COUNTY
IS CANCELLED...
AT 1240 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3377 9749 3376 9748 3354 9749 3354 9750
3356 9770 3372 9764
TIME...MOT...LOC 0540Z 257DEG 34KT 3364 9745
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:41 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 19, 11:41 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1141 PM CDT THU APR 19 2012 .AVIATION... OUTFLOW FROM STORMS OVER NORTHWEST COUNTIES PUSHED INTO THE METROPLEX WHILE WEAKENING WITH TIME. AFTER A BRIEF SHIFT AROUND TO THE NORTH...WINDS SHOULD PICK BACK UP OUT OF THE SOUTH TO SOUTHEAST AHEAD OF A COLD FRONT. THE FRONT CONTINUES TO TRUDGE SOUTHEAST THROUGH OKLAHOMA AND NORTHWEST TEXAS...AND IS EXPECTED TO REACH THE DALLAS-FORT WORTH METROPLEX AROUND 8 AM....AND THE WACO AREA A COUPLE OF HOURS LATER. STORMS REMAIN ACTIVE ALONG AND IMMEDIATELY BEHIND THE FRONT...AIDED BY A SHARPENING TROUGH WHICH CONTINUES TO DIVE SOUTHEAST THROUGH THE CENTRAL PLAINS. ISOLATED SHOWERS AND STORMS ARE A SLIM POSSIBILITY OVERNIGHT ASSOCIATED WITH MESOSCALE BOUNDARIES AHEAD OF THE MAIN FRONT. WILL NEED TO KEEP AN EYE ON NEW ACTIVITY DEVELOPING OVER WESTERN COUNTIES AS IT WOULD APPROACH THE FORT WORTH AREA FROM THE WEST IN A FEW HOURS IF IT HOLDS TOGETHER. WILL KEEP AT LEAST A VCSH FOR MUCH OF THE OVERNIGHT HOURS...WITH THE POSSIBILITY OF ADDING THUNDER IF NEW CELLS TO THE WEST CONTINUE TO INTENSIFY. WILL ALSO MENTION THUNDER AROUND THE TIME OF FROPA IN THE MORNING. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT AND BECOME A BIT GUSTY BY MIDDAY. VFR CONDITIONS AND LIGHTER WINDS CAN THEN BE EXPECTED FRIDAY EVENING AS HIGH PRESSURE SLIDES IN ACROSS THE REGION. 30 && .UPDATE... DUE TO THE NEARLY DRY ADIABATIC LAPSE RATES AND THE STRONG FORCING THAT WILL BE OVERSPREADING THE REGION FROM THE NORTHWEST TONIGHT...THE CONVECTIVE FORECAST IS HIGHLY SENSITIVE TO THE AMOUNT OF MOISTURE AVAILABLE IN THE MID LEVELS...SPECIFICALLY MOISTURE NEAR 700 MB. THE 00Z SOUNDING DATA FROM AROUND THE REGION SHOWED THE MID LEVELS TOO DRY FOR CONVECTION AT FWD/DRT/MAF...BUT INDICATED AMPLE MOISTURE AT AMA. TONIGHT/S FORECAST WOULD BE EASIER IF WE HAD ANOTHER SOUNDING NEAR ABILENE...BUT WE DO NOT...SO WE WILL HAVE TO INFER THAT GIVEN THE EXTENSIVE ACCUS FIELD THAT DEVELOPED EARLIER...THAT THE MOISTURE IS AVAILABLE. THE RUC IS PARTICULARLY AGGRESSIVE WITH INDICATING A POCKET OF MOISTURE FROM SJT-ABI-SPS THAT WILL MOVE EASTWARD INTO THE WESTERN AND CENTRAL ZONES LATER TONIGHT. THIS SOLUTION IS ALSO SUPPORTED BY THE HRRR. THUS I THINK THERE ARE ENOUGH INDICATIONS THAT THIS POCKET OF 700MB MOISTURE DOES EXIST...AND AS IT ARRIVES INTO THE AREA LATER TONIGHT...SHOULD RESULT IN AN INCREASE IN ELEVATED SHOWERS AND STORMS ACROSS THE WESTERN ZONES. ACTIVITY SHOULD SPREAD EAST INTO THE CENTRAL ZONES EARLY FRIDAY MORNING. HAVE INCREASED POPS TO 30-40 PERCENT ACROSS THE WESTERN AND CENTRAL ZONES. MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGEST CELLS. OTHERWISE...SMALL LINE SEGMENT OF STRONG/SEVERE CONVECTION OVER THE NW ZONES WILL CONTINUE TO TRACK EAST ACROSS THE NORTHERN TWO ROWS OF COUNTIES THROUGH THE LATE EVENING HOURS. AGAIN MARGINALLY SEVERE HAIL IS THE MAIN THREAT WITH THESE ELEVATED STORMS...BUT SUB CLOUD EVAPORATION MAY PROMOTE A LOW WIND THREAT AS WELL. TR.92 && .PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 19 2012/ THE NEXT 24 HOURS APPEAR TO BE THE MOST ACTIVE OVER THE NEXT 7 DAYS. THIS AFTERNOON A COLD FRONT EXTENDS ACROSS CENTRAL KANSAS INTO WESTERN OKLAHOMA AND INTO THE TEXAS PANHANDLE. A DRYLINE IS LOCATED ALONG A LINE FROM A SURFACE LOW NEAR CHILDRESS TO BIG SPRING AND INTO THE BIG BEND REGION. A S/W TROF CURRENTLY DIGGING ACROSS MONTANA AND WYOMING WILL DEEPEN OVER THE NEXT 12 HOURS IN RESPONSE TO UPSTREAM RIDGE AMPLIFICATION OVER THE WEST COAST. LATER TONIGHT...THE COLD FRONT WILL SLIDE FARTHER SOUTH AS MAIN SURFACE LOW OVER THE MIDWEST CONTINUES NORTHEAST. THE ATMOSPHERE ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA IS UNSTABLE HOWEVER IT REMAINS STRONGLY CAPPED TO SURFACE BASED CONVECTION AND IS EXPECTED TO REMAIN SO FOR MUCH OF THE EVENING. AS HEIGHT FALLS/LARGE SCALE FORCING FOR ASCENT CONTINUES TO OVERSPREAD THE SOUTHERN PLAINS TONIGHT...FORCING ALONG THE FRONT IS EXPECTED TO INCREASE AND BECOME SUFFICIENT FOR THUNDERSTORMS TO DEVELOP PRIMARILY ACROSS THE FAR NORTHWEST COUNTIES. FORECAST SOUNDINGS ACROSS NORTHWEST PORTIONS OF THE CWA INDICATE THAT PARCELS FORCED BETWEEN 800-700MB WILL HAVE LITTLE INHIBITION BETWEEN 10 PM AND MIDNIGHT. SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES WITH ANY STORMS THAT CAN DEVELOP DURING THIS TIME...HOWEVER THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL GIVEN THE NEARLY DRY ADIABATIC MID LEVEL LAPSE RATES AND HIGH LCL/S. FARTHER SOUTH NEAR THE METROPLEX...STRONG INHIBITION WILL LIKELY REMAIN IN PLACE AND CONVECTION WILL LIKELY HAVE TO WAIT ON THE FRONT. WILL HAVE THE HIGHEST POPS RIGHT ALONG THE RED RIVER TAPERING OFF QUICKLY TO THE SOUTH FOR TONIGHT. COLD FRONT WILL MOVE THROUGH NORTH TEXAS TOMORROW MORNING WITH CAPPING ERODING BY THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED RIGHT ALONG AND BEHIND THE FRONT. BEST CHANCES WILL BE ACROSS THE NORTHEAST AND EAST DURING THE MORNING...THEN SHIFT TO THE SOUTHEAST COUNTIES BY EARLY AFTERNOON AS THE FRONT PROGRESSES SOUTHWARD. RAIN AND THUNDERSTORMS WILL CLEAR THE CWA BY TOMORROW EVENING WITH HIGH PRESSURE BUILDING IN AND COOLER TEMPERATURES EXPECTED. HIGHS ON SATURDAY WILL ONLY BE IN THE LOW 70S WITH LOWS IN THE MID TO UPPER 40S. THE WEEKEND AND MUCH OF NEXT WEEK LOOKS VERY QUIET WITH LITTLE CHANCE FOR RAIN AND PLEASANT TEMPERATURES. MID LEVEL RIDGING LOOKS LIKE IT WILL REMAIN IN PLACE FOR SEVERAL DAYS. THE GFS DOES INDICATE AN AXIS OF MOISTURE AND INSTABILITY WORKING NORTH INTO THE SOUTHERN PLAINS BY MIDWEEK WITH MODERATE NORTHWEST FLOW ALOFT. AT THIS TIME SEE NO SIGNIFICANT SYSTEM THAT WILL BE SUFFICIENT TO INITIATE CONVECTION BUT WILL CONTINUE TO MONITOR. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 70 47 71 50 / 30 60 5 0 0 WACO, TX 62 71 45 73 44 / 20 50 5 0 0 PARIS, TX 58 66 46 69 47 / 50 60 10 0 0 DENTON, TX 58 67 45 69 48 / 40 50 5 0 0 MCKINNEY, TX 60 68 46 70 48 / 40 60 5 0 0 DALLAS, TX 61 70 47 71 50 / 30 60 5 0 0 TERRELL, TX 60 69 45 72 46 / 20 60 5 0 0 CORSICANA, TX 62 71 47 73 48 / 20 60 10 0 0 TEMPLE, TX 62 74 46 74 46 / 20 50 10 0 0 MINERAL WELLS, TX 58 70 44 72 46 / 40 40 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/92
Hazardous weather outlook, Apr 19, 11:41 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1141 PM CDT THU APR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210445- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1141 PM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY NORTHWEST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO CANTON. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ACROSS ALL OF NORTH TEXAS. SOME STRONG STORMS ARE POSSIBLE FRIDAY AFTERNOON...PRIMARILY FOR LOCATIONS ALONG AND SOUTHEAST OF A KILLEEN TO WACO TO TERRELL LINE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND TONIGHT ALONG AND NORTHWEST OF A LINE FROM RISING STAR TO DENTON TO BONHAM.
In the hours before
Special weather statement, Apr 19, 8:48 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT THU APR 19 2012
TXZ100-101-115-200215-
JACK TX-STEPHENS TX-YOUNG TX-
848 PM CDT THU APR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN JACK COUNTY
NORTHERN STEPHENS COUNTY
YOUNG COUNTY
AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF JACKSBORO TO 12 MILES NORTH OF BRECKENRIDGE...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM AND
CRYSTAL FALLS.
CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PENNY-SIZED HAIL...AND
WIND GUSTS TO 30 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3297 9902 3297 9896 3305 9896 3340 9864
3340 9843 3347 9842 3347 9798 3344 9798
3300 9838 3301 9843 3295 9843 3295 9858
3286 9858 3285 9910
TIME...MOT...LOC 0147Z 270DEG 29KT 3339 9836 3293 9885
82/JLDSpecial weather statement, Apr 19, 11:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT THU APR 19 2012
TXZ129-200515-
EASTLAND TX-
1145 PM CDT THU APR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 1144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF CISCO NEAR ATWELL...MOVING
EAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3243 9912 3252 9875 3223 9863 3207 9893
3208 9912
TIME...MOT...LOC 0444Z 261DEG 26KT 3226 9918
82/JLDSpecial weather statement, Apr 19, 11:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1152 PM CDT THU APR 19 2012 TXZ091-200515- MONTAGUE TX- 1152 PM CDT THU APR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... MONTAGUE COUNTY AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF BOWIE...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...FORESTBURG AND STONEBURG. NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3380 9748 3344 9749 3343 9798 3374 9798 TIME...MOT...LOC 0452Z 247DEG 36KT 3357 9794 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 19, 8:48 PM CDT | Special Weather Statement | FWD | Jack, Young | 27 min |
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 43 min |
| Apr 19, 11:45 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Apr 19, 11:52 PM CDT | Special Weather Statement | FWD | Montague | 23 min |
| Apr 20, 2:03 AM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Apr 20, 2:35 AM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Apr 20, 3:03 AM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Apr 20, 4:16 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 29 min |
| Apr 20, 4:46 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 20, 5:32 AM CDT | Special Weather Statement | FWD | Dallas | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.